# SDR AALA991205

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY 36 INCH LENGTH OF SEALED EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED SECTION OF LIGHT ASSEMBLY, FOUND BROKEN WIRE (E583053872).  (M)
